MAUDE Adverse Event Report: ASAHI INTECC CO LTD CARAVEL; MICROCATHETER

ASAHI INTECC CO LTD CARAVEL; MICROCATHETER
Catalog Number CRV135-19P
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
While crossing the circ to the om [obtuse marginal] lesion.When dr pulled the caravel micro catheter back, he saw that the tip was not moving on xray fluoro and had broken off the caravel microcatheter.He recaptured the broken tip in the guide catheter and removed everything on the wire.While looking at the broken tip which was around 1mm in size the dr dropped it on the scrub table and it rolled off.[redacted] witnessed dr drop the piece, but they could not locate it afterwards.Dr then rewired lesion and used different brand of microcatheter to proceed with case.
 
Event or Problem Description

Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key24489766
Report Number3004718255-2026-00008
Device Sequence Number16121298
Product Code DQY
UDI-Device Identifier04547327108775
UDI-Public(01)04547327108775(17)280930(10)250929K04A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
Report Date (Section F) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRV135-19P
Device Lot Number250929K04A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/25/2026
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer03/02/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight90 KG
Date Report Sent to FDA03/02/2026